# SDR CALA0700606

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 37,035 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BAC1517706
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT LOWER FASTENER HOLE IN RT FUSELAGE INNER CHORD ABOVE WING CENTER SECTION STA 616, S17R.  A STIFFENING ANGLE AND FILLER WERE INSTALLED IAW ECRA 5311-01158.
